# SDR SWIA202162592

- Difficulty date: August 17, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Rail
- Part number: 601R3831229S
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS GOUGED BETWEEN F.S. 409.0+16 TO F.S. 409.0+31.   (C-CHECK- RO 11/11/21)   REMOVED CORRODED SIDE SEAT TRACK F.S. 409.00+16 - F.S. 409.00+112 AND INSTALLED NEW SERVICEABLE SIDE SEAT TRACK IAW CRJ-200 AMM 53-01-11-000/400-802.
